!!Smoking vapor duff - not good for me?!!

Discussion in 'Medicinal Cannabis and Health' started by 420izzle, May 1, 2007.

  1. 420izzle

    420izzle Registered+

    Has anyone had this issue? I understand that most of you don't smoke the vapor remnants, but I have been. But the last few days since I've been out of green I've had no other option but to smoke a lot of my duff (Arby's is what my bro calls them for re-burn (RB's)). Anyway, the high is there, mostly, but I've been feeling shittier and shittier. Like whoozy, light headed, bouts of nausea. I've decided it's two things:
    1. I need more THC and my body is telling me this! The withdrawel symptoms have hit me before, but never like this! Maybe it's because I've been hot 'n heavy with the vaporizer ever since I got it?
    2. The duff has little THC in it, but most of the CBD's and CBN's. Would this contribute to the lag and body grogginess? It seems the more I smoke, the stranger I feel, and not in the good way. My head is more like a balloon then ever.

    Another downside is I can't sleep worth a damn - restless as hell, but my dreams are back. I've read that others have had this when going off the pot after a long time on it.

    peaceout
     
  2. J-dubb206

    J-dubb206 Registered+

    Iv wondering that too man, is there any downsides from smoking that shit?
     
  3. Maggz

    Maggz Banned

    When I was dry, I'd smoke the vaped bud out my lightbulb everyday....i still got a whole grip left. They get you high...just not THAT high, its a different , milder type of high. If you feel likeshit get something to snack on and take a nap if it's that bad..I've dealt with the nausea and headaches and all that shit too. Other then that, try not smoking for 3/4 days .. THEN vape some vaped bud, you'll get fucked up and you'll love the high. I know I did, but who knows, it might have something to do with the kind of weed too I guess.
     

Share This Page